×

zbMATH — the first resource for mathematics

Third order BVPs with \(\phi\)-Laplacian operators on \([0,+\infty)\). (English) Zbl 1283.34019
Summary: This work deals with the existence of multiple positive solutions for a third-order boundary value problem with a \(\phi\)-Laplacian operator on the halfline. The existence results are obtained both for the regular and the singular cases using the fixed point index theory on a suitable cone of a Banach space. The singularity is treated by an approximation technique and sequential arguments. Examples of applications are included to illustrate the existence results.
MSC:
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
34B40 Boundary value problems on infinite intervals for ordinary differential equations
47H10 Fixed-point theorems
34B16 Singular nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: Euclid
References:
[1] R.P. Agarwal and D. O’Regan, Infinite Interval Problems for Differential, Difference and Integral Equations , Kluwer Academic Publisher, Dordrecht, 2001. · Zbl 0988.34002
[2] R.P. Agarwal, M. Meehan, and D. O’Regan, Fixed Point Theory and Applications , Cambridge Tracts in Mathematics, Vol . 141, Cambridge University Press, 2001. · Zbl 0960.54027
[3] C. Corduneanu, Integral Equations and Stability of Feedback Systems , Academic Press, New York, 1973. · Zbl 0273.45001
[4] K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, Heidelberg, 1985. · Zbl 0559.47040
[5] S. Djebali and K. Mebarki, Multiple positive solutions for singular BVPs on the positive half-line. Comput. Math. Appl. 55 (12) (2008), 2940-2952. · Zbl 1142.34316
[6] S. Djebali and K. Mebarki, On the singular generalized Fisher-like equation with derivative depending nonlinearity. Appl. Math. Comput. 205 (1) (2008), 336-351. · Zbl 1183.34039
[7] S. Djebali and O. Saifi, Positive solutions for singular \(\phi\)-Laplacian BVPs on the positive half-line. E.J.Q.T.D.E. 56 (2009), 1-24. · Zbl 1201.34040
[8] S. Djebali and O. Saifi, Upper and lower solution method for singular \(\phi\)-Laplacian BVPs with derivative depending nonlinearity on \([0,+\infty)\). Comm. Appl. Anal. 14 (4) (2010), 463-480 · Zbl 1245.34024
[9] S. Djebali and O. Saifi, Multiple positive solutions for singular \(\phi\)-Laplacian BVPs with derivative dependence on \([0,+\infty)\). Dyn. Syst. Appl. 21 (2012), 93-120. · Zbl 1278.34025
[10] G. Han and F. Li, Multiple solutions for some fourth-order boundary value problems. Nonl. Anal., T.M.A. 66 (11) (2007), 2591-2603. · Zbl 1126.34013
[11] D. Guo, V. Lakshmikantham, Nonlinear Problems in Abstract Cones , Academic Press, San Diego, 1988. · Zbl 0661.47045
[12] S. Liang and J. Zhang, Positive solutions for singular third-order boundary-value problem with dependence on the first order derivative on the half-line. Acta. Appl. Math. 111 (1) (2010), 27-43. · Zbl 1203.34038
[13] B. Yan, D. O’Regan, and R.P. Agarwal, Positive solutions for second order singular boundary value problems with derivative dependence on infinite intervals. Acta Appl. Math. 103 (1) (2008), 19-57 · Zbl 1158.34017
[14] Y. Yang and J. Zhang, Existence of infinitly many mountain pass solutions for some fourth-order boundary value problems with parameter. Nonl. Anal., T.M.A. 71 (12) (2009), 6135-6143. · Zbl 1191.34018
[15] Y. Yang and J. Zhang, Nontrvial solutions for some fourth-order boundary value problems with parameters. Nonl. Anal., T.M.A. 70 (11) (2009), 3966-3977. · Zbl 1171.34006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.